# SDR AU981537

- Difficulty date: September 25, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206B-3
- Engine: Allsn 250C20B
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: 206061661103
- Condition: Contaminated
- Location: Fuel Storage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUEL CELL CONTAMINATED BY DEBRIS AND FUNGAL GROWTH.  BOTH FUEL BOOST PUMPS ALSO COVERED WITH FUNGUS.    PART TC: 1,246.
